Publications [#246938] of Jian-Guo Liu

Papers Published
  1. Weinan, E; Liu, J-G, Projection method III: Spatial discretization on the staggered grid, Mathematics of Computation, vol. 71 no. 237 (2002), pp. 27-47 [doi] .

    In E & Liu (SIAM J Numer. Anal., 1995), we studied convergence and the structure of the error for several projection methods when the spatial variable was kept continuous (we call this the semi-discrete case). In this paper, we address similar questions for the fully discrete case when the spatial variables are discretized using a staggered grid. We prove that the numerical solution in velocity has full accuracy up to the boundary, despite the fact that there are numerical boundary layers present in the semi-discrete solutions.